Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 90, NWS Memphis, TN

April 27, 201111 counties in Mississippi; McNairy County, Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 27, 2011, 5:05 PM CDT for 11 counties in Mississippi; McNairy County, Tennessee. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 5:05 PM CDT (22:05 UTC)
Expired
Apr 27, 2011, 6:30 PM CDT
In force
85 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 29 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WGUS54 KMEG 272205
FFWMEG
MSC003-013-017-057-081-095-115-117-139-141-145-TNC109-272330-
/O.NEW.KMEG.FF.W.0090.110427T2205Z-110427T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  LEE COUNTY IN NORTHEAST MISSISSIPPI...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTH CENTRAL MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 630 PM CDT

* AT 504 PM CDT...DOPPLER RADAR ESTIMATES SHOWERS AND THUNDERSTORMS
  WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT     
  HOUR. SEVERAL INCHES OF RAIN HAS ALREADY FALLEN TODAY AND ANY      
  ADDITIONAL RAINFALL WILL ADD TO ONGOING FLOODING CONDITIONS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
  AMORY...BALDWYN...BOONEVILLE...CORINTH...FULTON...HOUSTON...IUKA...
  OKOLONA...PONTOTOC...TUPELO...VERONA...JCOLEMAN STATE PARK AND
  TISHOMINGO STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE...BAY SPRINGS
  LAKE AND DAVIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3368 8849 3368 8871 3381 8872 3381 8891
      3375 8893 3373 8903 3372 8943 3507 8862
      3493 8813 3490 8810 3375 8824 3365 8850
      3365 8851

$$
1 follow-up statement
110 
WGUS74 KMEG 272302
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT WED APR 27 2011

MSC003-013-017-057-081-095-115-117-139-141-145-TNC109-272330-
/O.CON.KMEG.FF.W.0090.000000T0000Z-110427T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
ITAWAMBA MS-PONTOTOC MS-CALHOUN MS-MONROE MS-CHICKASAW MS-MCNAIRY TN-
602 PM CDT WED APR 27 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH
CENTRAL MCNAIRY...CHICKASAW...MONROE...SOUTHEASTERN CALHOUN...
PONTOTOC...ITAWAMBA...LEE...EASTERN UNION...PRENTISS...SOUTHEASTERN
TIPPAH...TISHOMINGO AND ALCORN COUNTIES...

AT 601 PM CDT...DOPPLER RADAR ESTIMATES AN ADDITIONAL INCH OF 
RAINFALL HAS OCCURRED OVER THE PAST HOUR. RAINFALL AMOUNTS OF 4 TO 7 
INCHES HAVE ALREADY OCCURRED OVER THE AREA AND ADDITIONAL RAINFALL 
WILL CONTINUE TO RESULT IN FLASH FLOODING ACROSS THE WARNED AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...BALDWYN...BOONEVILLE...CORINTH...FULTON...HOUSTON...IUKA...
OKOLONA...PONTOTOC...TUPELO...VERONA...JCOLEMAN STATE PARK...
TISHOMINGO STATE PARK...TOMBIGBEE STATE PARK AND TRACE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3368 8849 3368 8871 3381 8872 3381 8891
      3375 8893 3373 8903 3372 8943 3507 8862
      3493 8813 3490 8810 3375 8824 3365 8850
      3365 8851

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:38 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 27, 4:38 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT WED APR 27 2011

.DISCUSSION...
NEARING THE END ONE OF THE MOST ACTIVE WEATHER PERIODS IN RECENT
MEMORY ACROSS THE MIDSOUTH... WITH NUMEROUS TORNADOES... FLASH
FLOODING. FLOODING ASSOCIATED WITH NEAR RECORD OR RECORD RIVER
STAGES WILL CONTINUE.

SHOWERS AND A FEW THUNDERSTORMS REMAIN POSSIBLE THIS EVENING...IN
THE MIDLEVEL DRY SLOT ROUNDING VIGOROUS UPPER LEVEL LOW MOVING
THROUGH NORTHERN AR. THIS DRY SLOT WILL ALSO REPRESENT A SHORT
TERM HIGH WIND THREAT... AS MOMENTUM FROM STRONG MIDLEVEL WINDS
ARE TRANSPORTED TO THE SURFACE.

WHILE MANY RIVERS REMAIN AT OR NEAR RECORD FLOOD... THE ATMOSPHERE
WILL BE SIGNIFICANTLY MORE TRANQUIL OVER THE MIDSOUTH THROUGH THE
EARLY WEEKEND. A COLD FRONT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS SUNDAY. RAINFALL ASSOCIATED WITH THIS FRONT WILL NOT
HELP HYDROLOGIC CONCERNS...BUT THE FRONT AT LEAST APPEARS
MODERATELY PROGRESSIVE.

PWB

&&

.AVIATION...
18Z TAF CYCLE

SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.

JDS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  50  72  52  80 /  10   0   0   0
MKL  46  71  45  76 /  40   0   0   0
JBR  48  70  50  76 /  20   0   0   0
TUP  48  72  48  80 /  30   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HIGH WIND WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HIGH WIND WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR DUNKLIN-
     PEMISCOT.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DYER-LAKE-
     LAUDERDALE-SHELBY-TIPTON.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-MADISON-MCNAIRY-OBION-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 4:50 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
450 PM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
450 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH SUNSET FOR
AREAS ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY OVER NORTHEAST
MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF
THIS AREA... OVER THE TENNESSEE RIVER VALLEY... AND WESTWARD INTO
NORTHWEST TENNESSEE.

NO HAZARDOUS WEATHER IS EXPECTED FROM MIDEVENING THROUGH OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 3:47 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     TRUMANN                 35.67N 90.52W
04/27/2011                   POINSETT           AR   PUBLIC

            ROOFS OF HOUSES. TREES DOWN. TIME ESTIMATED

&&

SVR
Local storm report, Apr 27, 3:57 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 SW FULTON             34.22N 88.45W
04/27/2011  E1.75 INCH       ITAWAMBA           MS   PUBLIC

&&

SVR
Local storm report, Apr 27, 4:07 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     4 W TUPELO              34.26N 88.80W
04/27/2011                   LEE                MS   TRAINED SPOTTER

            MULTIPLE TREES DOWN. TREE ON HOUSE ON HWY 9 WEST OF
            TUPELO

&&

SVR
Local storm report, Apr 27, 4:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OKOLONA                 34.01N 88.75W
04/27/2011  E3.00 INCH       CHICKASAW          MS   PUBLIC

0400 PM     TSTM WND DMG     OKOLONA                 34.01N 88.75W
04/27/2011                   CHICKASAW          MS   PUBLIC

            ROOF AND STRUCTURAL DAMAGE

&&

SVR
Local storm report, Apr 27, 4:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
04/27/2011                   CRAIGHEAD          AR   TRAINED SPOTTER

            TREES DOWN AND ROOFS DAMAGED AT HWY 158

&&

SVR
Local storm report, Apr 27, 4:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     TSTM WND GST     WHITEHAVEN              35.02N 90.03W
04/26/2011  M58 MPH          SHELBY             TN   ASOS

            MEMPHIS INTERNATIONAL AIRPORT REPORTED 58 MPH GUST.

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica30 min
Apr 26, 7:06 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman54 min
Apr 26, 7:17 PM CDTTornado WarningMEGDeSoto, Marshall43 min
Apr 26, 7:19 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica56 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGDeSoto37 min
Apr 26, 7:21 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more54 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall56 min
Apr 26, 7:54 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate51 min
Apr 26, 8:04 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah, Union56 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah68 min
Apr 26, 8:12 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate35 min
Apr 26, 8:26 PM CDTRiver Flood WarningMEGQuitman13 days
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica67 min
Apr 26, 8:55 PM CDTTornado WarningMEGAlcorn, Benton, Tippah65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGBenton, DeSoto, Lafayette, Marshall, Tate, Tippah6 hr
Apr 26, 8:58 PM CDTTornado WarningMEGBenton, Marshall, Tippah47 min
Apr 26, 9:01 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica59 min
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah51 min
Apr 26, 9:52 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica53 min
Apr 26, 9:53 PM CDTTornado WarningMEGTippah35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGDeSoto56 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate48 min
Apr 26, 10:44 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more46 min
Apr 26, 11:13 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate47 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah49 min
Apr 27, 1:54 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc, Yalobusha36 min
Apr 27, 2:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Yalobusha23 min
Apr 27, 2:24 AM CDTTornado WarningMEGAlcorn, Tippah31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGAlcorn, Benton, Lafayette, Marshall, Tate, Tippah4 hr
Apr 27, 2:27 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more48 min
Apr 27, 2:38 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union52 min
Apr 27, 2:42 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tippah, Union48 min
Apr 27, 2:55 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe65 min
Apr 27, 3:11 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Pontotoc, Prentiss39 min
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union47 min
Apr 27, 3:14 AM CDTTornado WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union46 min
Apr 27, 3:38 AM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo24 min
Apr 27, 3:48 AM CDTTornado WarningMEGTishomingo18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more4 hr
Apr 27, 6:57 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica48 min
Apr 27, 7:14 AM CDTFlash Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more4 hr
Apr 27, 7:29 AM CDTTornado WarningMEGItawamba, Monroe46 min
Apr 27, 7:40 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more50 min
Apr 27, 7:46 AM CDTFlash Flood WarningMEGTishomingo6 hr
Apr 27, 8:18 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more42 min
Apr 27, 8:24 AM CDTTornado WarningMEGLafayette, Marshall, Panola, Pontotoc, Union51 min
Apr 27, 8:28 AM CDTTornado WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more47 min
Apr 27, 8:58 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha47 min
Apr 27, 9:07 AM CDTTornado WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union38 min
Apr 27, 9:14 AM CDTTornado WarningMEGItawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more46 min
Apr 27, 9:45 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more45 min
Apr 27, 9:56 AM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo34 min
Apr 27, 10:01 AM CDTTornado WarningMEGItawamba, Prentiss, Tishomingo25 min
Apr 27, 10:07 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe38 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGDeSoto37 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more4 hr
Apr 27, 10:55 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah, Tunica50 min
Apr 27, 11:10 AM CDTTornado WarningMEGDeSoto, Marshall, Tate50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more6 hr
Apr 27, 11:54 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica51 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman49 min
Apr 27, 12:06 PM CDTRiver Flood WarningMEGQuitman14 days
Apr 27, 12:06 PM CDTRiver Flood WarningMEGCalhoun10 hr
Apr 27, 12:13 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha62 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tunica42 min
Apr 27, 1:00 PM CDTTornado WarningMEGCalhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more60 min
Apr 27, 1:03 PM CDTTornado WarningMEGCalhoun, Lafayette, Panola, Tallahatchie, Yalobusha42 min
Apr 27, 1:19 PM CDTTornado WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more41 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah28 min
Apr 27, 1:37 PM CDTTornado WarningMEGCalhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more53 min
Apr 27, 1:45 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more45 min
Apr 27, 1:50 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more40 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGTishomingo3 hr
Apr 27, 2:01 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha44 min
Apr 27, 2:23 PM CDTTornado WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union37 min
Apr 27, 2:25 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more50 min
Apr 27, 2:29 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lee, Pontotoc, Yalobusha46 min
Apr 27, 2:31 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union44 min

Nearby

Flash Flood Warnings in Mississippi, 2011Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.